# SDR AALA20110509SEA01

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 46,717 hours, 5,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SEA - INFLIGHT DFW-NRT. CREW REPORTED HYDRAULIC LOSS INDICATED IN CENTER SYSTEM.  EMERGENCY DECLARED FLIGHT DIVERTED SEA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-SECURED LOOSE B-NUTS ON LANDING GEAR DOOR LOCK ACTUATOR LINES.  SYSTEM GROUND CHECK NORMAL OPERATION.
